namansareen88 06/02/13
Last reply 5 years ago
Gilenya or Tysabri?

So I’ve been given all the literature by my nurse today and I’ve read it cover to cover, but now I need to decide which one to go for and I dunno what to do…so here is the all important question:

What the frick should I be fricking doing?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

stumbler
5 years ago

@Booyakasha!, can I assume that you’ve visited this site:-

http://www.msdecisions.org.uk/ ?


pepe
5 years ago

It depends on your ms type I was for 11 years on Avonex, two on tisabbri and about to go on Gylenia ..I guess that you and your doctor need to find out what works for you at this particular time ..


janep
5 years ago

Hey, I started fingolimod (gilenya) yesterday having made the choice between that and tysabri. I was switching as I had had two relpases in less than 6 months on avonex but for me, the lifestyle advantage of a daily tablet won over a monthly infusion. I guess, as the others have said, you need to weigh up how your symptoms are, how they affect you and what suits your lifestyle. I’m loving the idea of freedom from needles after four and a half years of injections and am lucky that despite the recent relapses my MS has been well enough behaved that I didn’t feel I needed to bring in the big guns of tysabri at the moment. Good luck with whatever you choose, feel free to message me if you want to know anything about gilenya, Jane


helen-carter
5 years ago

For me Tysabri has changed my life and made it better. It is a pain having to go to the hospital every 4 weeks but it has been worth it and I have met some lovely people along the way. In the end its about choosing whats best for you


namansareen88
5 years ago

Thanks everyone for your response, I appreciate it…I’ve decided to go for Tysabri, even though it means needles…spoke to my nurse today and I’ve been told to stop my Avonex injections immediately…

Post Comment

You must be logged in to reply to this topic.